# SDR P5CA9701200

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 - CORROSION AFT CARGO DOOR NR 7 LATCH IS PITTING.  REMOVED AND REPLACED LATCH ASSY PER MM 52-34-01.
